Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the existence of good stationary strategies


Author: William D. Sudderth
Journal: Trans. Amer. Math. Soc. 135 (1969), 399-414
MSC: Primary 90.70; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0233595-9
MathSciNet review: 0233595
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. A. Barbosa-Dantas, The existence of stationary optimal plans, Dissertation, Univ. of California, Berkeley, 1966.
  • [2] David Blackwell, Discounted dynamic programming, Ann. Math. Statist. 36 (1965), 226-235. MR 0173536 (30:3749)
  • [3] -, Positive dynamic programming, mimeographed, Univ. of California, Berkeley, 1965.
  • [4] David Blackwell and C. Ryll-Nardzewski, Non-existence of everywhere proper conditional distributions, Ann. Math. Statist. 34 (1963), 223-225. MR 0148097 (26:5606)
  • [5] Lester Dubins and David Freedman, Measurable sets of measures, Pacific J. Math. 14 (1965), 1121-1222. MR 0174687 (30:4887)
  • [6] L. E. Dubins and L. J. Savage, How to gamble if you must, McGraw-Hill, New York, 1965. MR 0236983 (38:5276)
  • [7] Casimir Kuratowski, Topologie, Vol. 1, 4th ed., Monogr. Mat., PWN, Warsaw, 1958.
  • [8] G. W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-165. MR 0089999 (19:752b)
  • [9] Pierre Novikoff, Sur les fonctions implicites mesurables B, Fund. Math. 17 (1931), 8-25.
  • [10] Donald Ornstein, On the existence of stationary optimal strategies, mimeographed, Stanford Univ., Stanford, Calif., 1967.
  • [11] R. E. Strauch, Measurable gambling houses, Trans. Amer. Math. Soc. 126 (1967), 64-72. MR 0205352 (34:5181)
  • [12] -, Negative dynamic programming, Ann. Math. Statist. 37 (1966), 871-890. MR 0194243 (33:2456)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 90.70, 60.00

Retrieve articles in all journals with MSC: 90.70, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0233595-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society